# SDR ASAA2013120596736

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69434863
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 26R CORRODED AT BS 794.  ACFT GROUNDED.  R & R IAW SRM 51-40-02-0G-0.
